MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOG BC GLOBAL; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOG BC GLOBAL; PERIPHERAL IV CATHETERS
Catalog Number 381044
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
As per client, the nurse is able to access a vein easily but then the guard won¿t retract and the iv start is lost.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The complaint of retraction issues could not be confirmed from the photo and 18g insyte autoguard device that were provided for investigation.The needle was received fully retracted within the safety shield.The iv catheter was not returned with the needle.The returned sample exhibited evidence of use.Due to the condition of the returned sample, the complaint could not be confirmed.The safety mechanism was reset and a functional test revealed that the needle fully retracted, and the retraction time was within specification.A review of the inspection records and quality/manufacturing controls for the implicated lot indicated no related issues with the manufacturing process.The complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing-related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.

Brand Name
INSYTE AUTOG BC GLOBAL
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23344566
Report Number1710034-2025-01634
Device Sequence Number15389254
Product Code FOZ
UDI-Device Identifier00382903810444
UDI-Public(01)00382903810444
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381044
Device Lot Number5073797
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown